# SDR DALA2024082208354

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 31,021 hours, 11,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5582242) EMERGENCY LIGHTS INOP AT 18-21 ABC. REMOVED AND REPLACED BATTERY PACK PER B737 WDM 33-51-21. OPS CHECKS GOOD.
